American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Lewis Bowen, Rostislav Grigorchuk and Rostyslav Kravchenko. Characteristic random subgroups of geometric groups and free abelian groups of infinite rank. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Rüdiger Göbel and Saharon Shelah. Cotorsion theories and splitters. Trans. Amer. Math. Soc. 352 (2000) 5357-5379. MR 1661246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Steve Files and Rüdiger Göbel. Representations over PID's with three distinguished submodules. Trans. Amer. Math. Soc. 352 (2000) 2407-2427. MR 1491863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. Pardo. Metric completions of ordered groups and $K_0$ of exchange rings. Trans. Amer. Math. Soc. 350 (1998) 913-933. MR 1376552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul C. Eklof, Matthew Foreman and Saharon Shelah. On invariants for $\omega\sb 1$-separable groups . Trans. Amer. Math. Soc. 347 (1995) 4385-4402. MR 1316849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Manfred Dugas, Paul Hill and K. M. Rangaswamy. Butler groups of infinite rank. II . Trans. Amer. Math. Soc. 320 (1990) 643-664. MR 963246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Manfred Dugas and K. M. Rangaswamy. Infinite rank Butler groups . Trans. Amer. Math. Soc. 305 (1988) 129-142. MR 920150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Paul Hill and Charles Megibben. Pure subgroups of torsion-free groups . Trans. Amer. Math. Soc. 303 (1987) 765-778. MR 902797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alan H. Mekler. The structure of groups which are almost the direct sum of countable abelian groups . Trans. Amer. Math. Soc. 303 (1987) 145-160. MR 896012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andreas Blass. Near coherence of filters. II. Applications to operator ideals, the Stone-\v Cech remainder of a half-line, order ideals of sequences, and slenderness of groups . Trans. Amer. Math. Soc. 300 (1987) 557-581. MR 876466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul Hill and Charles Megibben. Torsion free groups . Trans. Amer. Math. Soc. 295 (1986) 735-751. MR 833706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ulrich Albrecht. Baer's lemma and Fuchs's problem 84a . Trans. Amer. Math. Soc. 293 (1986) 565-582. MR 816310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Loyiso G. Nongxa. Strongly pure subgroups of separable torsion-free abelian groups . Trans. Amer. Math. Soc. 290 (1985) 363-373. MR 787970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Fred Richman. An extension of the theory of completely decomposable torsion-free abelian groups . Trans. Amer. Math. Soc. 279 (1983) 175-185. MR 704608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul C. Eklof. The structure of $\omega \sb{1}$-separable groups . Trans. Amer. Math. Soc. 279 (1983) 497-523. MR 709565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul Hill. New criteria for freeness in abelian groups. II . Trans. Amer. Math. Soc. 196 (1974) 191-201. MR 0352294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul Hill. New criteria for freeness in abelian groups . Trans. Amer. Math. Soc. 182 (1973) 201-209. MR 0325805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia